Illinois Journal of Mathematics

Representing codimension-one homology classes on closed nonorientable manifolds by submanifolds

William H. Meeks, III

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 199-210.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048233

Digital Object Identifier
doi:10.1215/ijm/1256048233

Mathematical Reviews number (MathSciNet)
MR528557

Zentralblatt MATH identifier
0425.57012

Subjects
Primary: 57R95: Realizing cycles by submanifolds

Citation

Meeks, William H. Representing codimension-one homology classes on closed nonorientable manifolds by submanifolds. Illinois J. Math. 23 (1979), no. 2, 199--210. doi:10.1215/ijm/1256048233. https://projecteuclid.org/euclid.ijm/1256048233


Export citation